On graphs satisfying a local ore-type condition

Share/Save/Bookmark

Asratian, A.S. and Broersma, H.J. and Heuvel, J. van den and Veldman, H.J. (1996) On graphs satisfying a local ore-type condition. Journal of Graph Theory, 21 (1). pp. 1-10. ISSN 0364-9024

open access
[img]
Preview
PDF
492kB
Item Type:Article
Copyright:© 1996Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/71264
Official URL:http://dx.doi.org/10.1002/(SICI)1097-0118(199601)21:1<1::AID-JGT1>3.0.CO;2-W
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140757